# SDR UALA2011020800676

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 46,696 hours, 18,548 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 214
- Condition: Odor
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO UNIDENTIFIED ODOR IN CABIN AND FLIGHT DECK.  REPLACED RECIRCULATION FAN, OPS NORMAL.  NO ODOR IN ACFT.
